中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-6 of 6)

Items/Page:    Sort:
on a class of pseudorandom sequences from elliptic curves over finite fields [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2007-01-01, 卷号: 53, 期号: 7, 页码: 2598-2605
Hu Honggang; Hu Lei; Feng Dengguo
  |  
 
on a class of pseudorandom sequences from elliptic curves over finite fields [期刊论文]
Ieee Transactions on Information Theory, 2007-01-01, 卷号: 53, 期号: 7, 页码: 3,5-6
Hu Honggang; Hu Lei; Feng Dengguo
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
Ieee Transactions on Information Theory, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng Dengguo; Wu WL
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace